Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Toy Forecast Model

Witold Sadowski
The American Mathematical Monthly
Vol. 119, No. 10 (December 2012), pp. 876-879
DOI: 10.4169/amer.math.monthly.119.10.876
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.10.876
Page Count: 4
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
A Toy Forecast Model
Preview not available

Abstract

Abstract We present a deterministic toy forecast model and give an elementary proof of why it is not reliable when used to make long-term predictions.

Page Thumbnails